Advances in Differential Equations

Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients

Mihaela Ignatova and Igor Kukavica

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we provide a quantitative estimate of unique continuation (doubling property) for higher-order parabolic partial differential equations with non-analytic Gevrey coefficients. Also, a new upper bound is given on the number of zeros for the solutions with a polynomial dependence on the coefficients.

Article information

Source
Adv. Differential Equations Volume 15, Number 9/10 (2010), 953-975.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854617

Mathematical Reviews number (MathSciNet)
MR2677425

Zentralblatt MATH identifier
1211.35061

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35K25: Higher-order parabolic equations 35K55: Nonlinear parabolic equations

Citation

Ignatova, Mihaela; Kukavica, Igor. Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients. Adv. Differential Equations 15 (2010), no. 9/10, 953--975. https://projecteuclid.org/euclid.ade/1355854617.


Export citation